# SDR YENA20130725159

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 21,323 hours, 13,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001907
- Condition: Failed
- Location: Emergency Light
- Part time: 19,667 hours, 12,168 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX,  RT OVERWING EMERGENCY LIGHT FOUND INOPERATIVE.  R & R EMERGENCY POWER SUPPLY UNIT IAW AMM 33-50-01, OPS CHECKED GOOD.
